MAUDE Adverse Event Report: CAREFUSION 303, INC. BD PYXIS¿ PRO MEDSTATION¿ MAIN; AUTOMATED DISPENSING CABINET

CAREFUSION 303, INC. BD PYXIS¿ PRO MEDSTATION¿ MAIN; AUTOMATED DISPENSING CABINET
Model Number 500001004001
Medical Device Problem Codes Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es, when the user performed a soft shutdown of the device, the device sometimes rebooted automatically while running on battery backup power.However, there were no delays, adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
Additional information: section b describe event or problem, section d medical device brand name & section h imdrf annex codes a review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 05-nov-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, a technical support specialist (tss) conducted testing on station across three shutdown scenarios.In the first scenario, a bd user logged in, navigated to shut down under station configuration utility, waited for the shutdown to complete, and then flipped off the power switch, the station shut down normally and remained powered off.In the second scenario, after initiating shutdown from station configuration utility, the power switch was turned off while the medapplication was still running, the station again shut down normally and remained powered off.In the third scenario, after initiating shutdown from station configuration utility, the power switch was turned off while the system was at the windows desktop, the station also shut down normally and remained powered off.Further the tss confirmed that the reported issue could not be replicated, and no further investigation was required.The system functioned as intended when the technical support specialist assessed the device.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ pro medstation¿ main, when the user performed a soft shutdown of the device, the device sometimes rebooted automatically while running on battery backup power.However, there were no delays, adverse events or injuries reported based on this event.

Brand Name
BD PYXIS¿ PRO MEDSTATION¿ MAIN
Common Device Name
AUTOMATED DISPENSING CABINET
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92130
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
10020 pacific mesa blvd.
san diego, CA 92130
MDR Report Key24751144
Report Number2016493-2026-18048
Device Sequence Number13333441
Product Code BRY
UDI-Device Identifier10885403521300
UDI-Public(01)10885403521300
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001004001
Device Catalogue Number1155-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown